Electron. J. Diff. Equ., Vol. 2011 (2011), No. 122, pp. 1-6.

Picone's identity for the p-biharmonic operator with applications

Jaroslav Jaros

In this article, a Picone-type identity for the weighted p-biharmonic operator is established and comparison results for a class of half-linear partial differential equations of fourth order based on this identity are derived.

Submitted July 17, 2011. Published September 27, 2011.
Math Subject Classifications: 35B05, 35J70.
Key Words: p-biharmonic operator; Picone's identity.

Show me the PDF file (169 KB), TEX file, and other files for this article.

Jaroslav Jaros
Department of Mathematical Analysis and Numerical Mathematics
Faculty of Mathematics, Physics and Informatics
Comenius University
842 48 Bratislava, Slovakia
email: jaros@fmph.uniba.sk

Return to the EJDE web page